Accutane Use

Discussion in 'DoDMERB' started by amclair, Aug 3, 2010.

  1. amclair

    amclair New Member

    Joined:
    Aug 3, 2010
    Messages:
    3
    Likes Received:
    0
    My son is applying to the academies. He was on accutane for acne from October 2009 through June 2010. Will this disqualify him? His acne is completely clear now.
     
  2. AKH

    AKH Member

    Joined:
    Jan 24, 2010
    Messages:
    292
    Likes Received:
    0
    Larry Mullen somewhat addressed that in this thread and others - http://www.serviceacademyforums.com/showthread.php?t=12614&highlight=accutane

    This part should help "This being the only issue, physician certification that the Accutane has been completed: no complications; and 8 weeks after stopping the medication has occurred, applicants will be qualified."

    Email him to be sure. OR just run a simple search for Accutane on this forum and maybe you'll find some clarity.
     
  3. MullenLE

    MullenLE Member

    Joined:
    May 31, 2008
    Messages:
    2,291
    Likes Received:
    15
    AKH is correct on all accounts:thumb:
     

Share This Page